Results 1 to 3 of 3

Thread: Delayed Withdrawal symptoms?

  1. #1
    Join Date
    May 2015
    Posts
    96

    Delayed Withdrawal symptoms?

    Hi all,

    Itís been quite a few years since I visited this board. I was doing SO well with my anxiety- I believed it to be hormonal and once I solved those problems, it seemingly disappeared. I was put back on Prozac due to some postpartum depression, but weened myself off of it about 6 weeks ago. My question is- I did not experience any withdrawal symptoms while tapering, in fact, I felt great. However, this past week or so I have been having dizzy/buzzing spells...I feel it in my head and arms/hands. I have also been extremely fatigued and have had terrible headaches. Is it possible to have a delayed withdrawal?? Iíve never heard of it, but I am feeling anxious about it and donít want to go down that path again. Thanks for your help.

  2. #2
    Join Date
    Oct 2009
    Posts
    83

    Re: Delayed Withdrawal symptoms?

    Hi,

    I was exactly the same as you. I was doing so well on flouxetine and decided to come off due to feeling so good. I tampered off and stopped around 7 weeks ago. Then bam, high anxiety, massive tension headaches, flu like symptoms, unable to sleep. I spoke to the doctor who stated it could be delayed withdrawal. This was 2 weeks ago, it is getting better, however I am still struggling. I managed to get myself off on holiday (where I am now)

    I will give it another week but if i donít start to feel myself, I will have to go back on. I have the tablets in my bag but so reluctant to take them again due to the side effects, but hey you never know I might not have any this time!!




    Hope you feel better soon

  3. #3

    Re: Delayed Withdrawal symptoms?

    Same for me, I was on a really low dose and then came off completely. All good until about 2 months after then went right backwards. I am back on them now, started at 2.5mg per day and then went up to five a day 2 weeks ago, I feel so much better already. I am just going to stay on 5mg a day, I think I just need a very low dose to keep me stable. Would be good to know how you are going. Maybe next time I taper off I will stick it out and keep going - it was just not possible for me this time around owing to massive life stress going on.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Withdrawal symptoms
    By BikerMatt in forum Medication
    Replies: 3
    Last Post: 11-07-16, 21:01
  2. Withdrawal symptoms'
    By Eyji1 in forum Citalopram / Celexa
    Replies: 0
    Last Post: 15-09-13, 20:59
  3. Is this withdrawal symptoms?
    By iwillgetbetter in forum Sertraline / Zoloft / Lustral
    Replies: 1
    Last Post: 21-06-11, 19:13
  4. Delayed physcal symptoms anyone?
    By j2 in forum Health Anxiety
    Replies: 3
    Last Post: 04-06-11, 19:55
  5. Replies: 32
    Last Post: 10-02-11, 22:15

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •